| Catalog Number |
544995 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "the jaws were found misaligned when checking the applier at the hospital supply room." no patient involvement.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
Qn# (b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported: "the dhr for the returned instruments was rev iewed and found complete without any irregularities.This instrument was produced at the tecomet, inc.Kenosha, wi facility as part of a (b)(4) pc.Lot in july of 2022.It was found that this order was made from the correct materials and components and all approved processes were followed.It can then be stated that the alleged non-conformance inciting this complaint was not due to an error in tecomet - kenosha's manufacturing processes.Evaluation of the returned instrument as received shows that the tips of the jaws are slightly misaligned to each other in the closed position.We are able to validate this complaint for the returned instrument.Functional testing after the initial evaluation shows that although the tips of the jaws are slightly misaligned this instrument is able to pick-up, retain, close and release multiple clips with or without the use of silastic test tubing as performed at the time of its production.We are unable to determine what caused the tips of the jaws to become slightly misaligned to each other, but mishandling of this device at the end user's facility is suspected.All (b)(4)instruments from this lot were 100% visually inspected and properly lubricated and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed." teleflex will continue to monitor and trend on complaints of this nature.